# SDR AALA202210271372

- Difficulty date: October 26, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N933NN
- Make and model: Boeing 737
- Aircraft serial: 31173
- Aircraft time: 27,791 hours, 11,713 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GIRT BAR RETAINING CLIPS ON DOOR L1 ARE LOOSE. ADJUSTED GIRT BAR RETAINING CLIPS ON L1 DOOR PER AMM 25-66-00.
